American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Adam Harris and Gabriel P. Paternain. Conformal great circle flows on the 3-sphere. Proc. Amer. Math. Soc. 144 (2016) 1725-1734.
Abstract, references, and article information   
View Article: PDF

[2] Constantin Vernicos. On the Hilbert geometry of products. Proc. Amer. Math. Soc. 143 (2015) 3111-3121.
Abstract, references, and article information   
View Article: PDF

[3] J. A. Jaramillo, M. Jiménez-Sevilla and L. Sánchez-González. Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proc. Amer. Math. Soc. 142 (2014) 1075-1087.
Abstract, references, and article information   
View Article: PDF

[4] Sumio Yamada. Convex bodies in Euclidean and Weil-Petersson geometries. Proc. Amer. Math. Soc. 142 (2014) 603-616.
Abstract, references, and article information   
View Article: PDF

[5] Libing Huang and Xiaohuan Mo. On geodesics of Finsler metrics via navigation problem. Proc. Amer. Math. Soc. 139 (2011) 3015-3024. MR 2801641.
Abstract, references, and article information   
View Article: PDF

[6] Alexandru Kristály. Location of Nash equilibria: A Riemannian geometrical approach. Proc. Amer. Math. Soc. 138 (2010) 1803-1810. MR 2587465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eduardo Chiumiento. Geometry of $\mathfrak {I}$-Stiefel manifolds. Proc. Amer. Math. Soc. 138 (2010) 341-353. MR 2550200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Guillermina Fongi and Alejandra Maestripieri. Differential structure of the Thompson components of selfadjoint operators. Proc. Amer. Math. Soc. 136 (2008) 613-622. MR 2358503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Esteban Andruchow, Lázaro Recht and Alejandro Varela. Metric geodesics of isometries in a Hilbert space and the extension problem. Proc. Amer. Math. Soc. 135 (2007) 2527-2537. MR 2302573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. Andruchow, G. Corach and D. Stojanoff. Geometrical significance of the Löwner-Heinz inequality. Proc. Amer. Math. Soc. 128 (2000) 1031-1037. MR 1636922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dario Bambusi. On the Darboux theorem for weak symplectic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3383-3391. MR 1605923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gerard Misiolek. Exponential maps of Sobolev metrics on loop groups. Proc. Amer. Math. Soc. 127 (1999) 2475-2482. MR 1626450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gerard Misiolek. Conjugate points in $\mathcal{D}_{\mu}(T^2)$. Proc. Amer. Math. Soc. 124 (1996) 977-982. MR 1301038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. Corach, H. Porta and L. Recht. A geometric interpretation of Segal's inequality $\Vert e\sp {X+Y}\Vert \leq\Vert e\sp {X/2}e\sp Ye\sp {X/2}\Vert $ . Proc. Amer. Math. Soc. 115 (1992) 229-231. MR 1075945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Horacio Porta and Lázaro Recht. Minimality of geodesics in Grassmann manifolds . Proc. Amer. Math. Soc. 100 (1987) 464-466. MR 891146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Marsden. Darboux's theorem fails for weak symplectic forms . Proc. Amer. Math. Soc. 32 (1972) 590-592. MR 0293678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia